BibTeX record journals/acta/Martin83

download as .bib file

@article{DBLP:journals/acta/Martin83,
  author    = {Alain J. Martin},
  title     = {A General Proof Rule for Procedures in Predicate Transformer Semantics},
  journal   = {Acta Inf.},
  volume    = {20},
  pages     = {301--313},
  year      = {1983},
  url       = {https://doi.org/10.1007/BF00264276},
  doi       = {10.1007/BF00264276},
  timestamp = {Sun, 28 May 2017 13:22:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/acta/Martin83},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics